RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Omanadze, Roland Shalvovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:631
Abstract pages:1176
Full texts:494
References:93
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 07.07.1950
E-mail:
Keywords: rekursively (computably) enumerable sets; degrees of unsolvability; complexity of computation.

Biography

Graduated from Faculty of Mathematics and Mechanics of Tbilisi State University in 1971. Ph.D. thesis was defended in 1981. D.Sci. thesis was defended in 1993. A list of my works contains more than 40 titles.

   
Main publications:
  • Omanadze R. Sh. O verkhnei polureshetke rekursivno perechislimykh $Q$-stepenei // Algebra i logika, 1984, 23, 2, 175–184.
  • Omanadze R. Sh. Klassy rekursivno perechislimykh mnozhestv i $Q$-svodimost // Matem. zametki, 1989, 45, 2, 79–82.
  • Omanadze R. Sh. O verkhnei polureshetke rekursivno perechislimykh $sQ$-stepenei // Algebra i logika, 1991, 30, 4, 405–413.
  • Omanadze R. Sh. Sootnosheniya mezhdu nekotorymi svodimostyami // Algebra i logika, 1994, 33, 6, 681–688.
  • Omanadze R. Sh. Slozhnostnye svoistva rekursivno perechislimykh mnozhestv i $sQ$-polnota // Matem. zametki, 1997, 62, 3, 425–429.

http://www.mathnet.ru/eng/person17771
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217622

Publications in Math-Net.Ru
2002
1. R. Sh. Omanadze, “Major Sets, Classes of Simple Sets, and $Q$-Complete Sets”, Mat. Zametki, 71:1 (2002),  100–108  mathnet  mathscinet  zmath; Math. Notes, 71:1 (2002), 90–97  isi  scopus
2000
2. R. Sh. Omanadze, “Complexity properties of recursively enumerable sets and $bsQ$-completeness”, Mat. Zametki, 68:4 (2000),  554–559  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 476–480  isi
1999
3. R. Sh. Omanadze, “Some reducibilities and splittings of recursively enumerable sets”, Mat. Zametki, 66:2 (1999),  220–230  mathnet  mathscinet  zmath; Math. Notes, 66:2 (1999), 174–180  isi
1997
4. R. Sh. Omanadze, “Complexity properties of recursively enumerable sets and $sQ$-completeness”, Mat. Zametki, 62:3 (1997),  425–429  mathnet  mathscinet  zmath; Math. Notes, 62:3 (1997), 356–359  isi
1995
5. R. Sh. Omanadze, “On a strengthening of $Q$-reducibility”, Algebra Logika, 34:1 (1995),  79–87  mathnet  mathscinet
1994
6. R. Sh. Omanadze, “Relations between some reducibilities”, Algebra Logika, 33:6 (1994),  681–688  mathnet  mathscinet
1992
7. R. Sh. Omanadze, “On $sQ$-completeness of recursively enumerable sets”, Mat. Zametki, 52:3 (1992),  102–107  mathnet  mathscinet  zmath; Math. Notes, 52:3 (1992), 948–952  isi
1991
8. R. Sh. Omanadze, “On the upper semilattice of recursively enumerable ${ sQ}$-degrees”, Algebra Logika, 30:4 (1991),  405–413  mathnet  mathscinet
1989
9. R. Sh. Omanadze, “Classes of recursively enumerable sets and $Q$-reducibility”, Mat. Zametki, 45:2 (1989),  79–82  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 141–143  isi
1984
10. R. Sh. Omanadze, “The upper semilattice of recursively enumerable ${ Q}$-degrees”, Algebra Logika, 23:2 (1984),  175–184  mathnet  mathscinet
1978
11. R. Sh. Omanadze, “Some generalizations of the concept of productivity of a set”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 9,  84–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:9 (1978), 65–68

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020